# SDR AALA202303282519

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 63,679 hours, 31,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Low
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS EMERGENCY EXIT LIGHTS FLASHED ON/OFF MULTIPLE TIMES IN FLIGHT. MAINTENANCE FOUND FORWARD LEFT EMERGENCY POWER SUPPLY UNIT 10WL FAULTING AND LOW VOLTAGE ON THE RIGHT EMERGENCY POWER SUPPLY UNIT. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL  (AALA202303289286) AND BATTERY PER AMM 33-51-38 (AALA202303283376). ALSO REPLACED THE BATTERY FOR THE RIGHT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 (AALA202303282519). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
